# SDR DALA2019091905426

- Difficulty date: September 18, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 UPPER CORNER AFT FACE AT LEVEL STR 8L PASSENGER CREW DOOR CUTOUT APPROX L= 0.625IN AT AFT GALLEY AREA. REPAIR FRAME 68 UPPER CORNER AFT FACE AT LEVEL STR 8L PASSENGER CREW DOOR ASPER ER/A NR 580967-14AD SECTION 1 REV ORIGINAL AND AS PER PRI 580967-14. FOR TIME ACCOMPLISHMENT OF SECTION II REFER TO LOG PAGE 1275595 AND SECTION DTE REFER TO LOG PAGE, #1275613.
